# SDR EVCA-2009/02/06

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N124AE
- Make and model: Bell 206B-3
- Aircraft serial: 51591
- Aircraft time: 11,154 hours, 18,903 cycles
- Engine time: 544 hours, 1,480 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 206076373001
- Condition: Damaged
- Location: Transmission
- Stage of operation: AA
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FAILURE.  FEMALE SPLINES OF TACHOMETER GENERATOR FAILED CAUSING DISCONNECT OF HYDRAULIC PUMP DRIVE.
